Free Access
Issue
ESAIM: M2AN
Volume 27, Number 2, 1993
Page(s) 223 - 247
DOI https://doi.org/10.1051/m2an/1993270202231
Published online 31 January 2017
  1. ABERGEL and R. TEMAM, 1990, On some control problems in fluid mechanics, Theoret. Comput. Fluid Dynamics, 1, 303-325. [Zbl: 0708.76106] [Google Scholar]
  2. F. ABERGEL and R. TEMAM, 1992, Optimal control of turbulent flows, in Optimal control of viscous flows, S. S. Sritharan ed., Frontiers in Applied Mathematics Series, SIAM, Philadelphia. [MR: 1632423] [Google Scholar]
  3. E. CASAS and L. FERNANDEZ, 1989, A Green's formula for quasilinear elliptic operators, J. of Math. Anal. & Appl., 142, 62-72. [MR: 1011409] [Zbl: 0704.35047] [Google Scholar]
  4. H. CHOI, J. KIM, P. MOIN, R. TEMAM, à paraître, Methods of feedback controlfor distributed Systems and applications to Burgers equations. [Google Scholar]
  5. M. GAULTIER and M. LEZAUN, 1989, Equations de Navier-Stokes couplées à des équations de la chaleur : résolution par une méthode de point fixe endimension infinie, Ann. Sc. Math. Québec, 13, 1-17. [MR: 1006500] [Zbl: 0716.35064] [Google Scholar]
  6. M. GUNZBURGER, L. Hou and T. SVOBODNY, 1991, Analysis and finite element approximations of optimal control problems for the stationary Navier-Stokes equations with Dirichlet conditions, M2AN, 25, 711-748. [EuDML: 193646] [MR: 1135991] [Zbl: 0737.76045] [Google Scholar]
  7. M. GUNZBURGER, L. Hou and T. SVOBODNY, 1991, Boundary velocity controlof incompressible flow with an application to viscous drag reduction, SIAM J. on Control & Optimization. [Zbl: 0756.49004] [Google Scholar]
  8. A. IOFFE and V. TIKHOMOROV, 1979, Extremal Problems, North-Holland, Amsterdam. [Google Scholar]
  9. J. LIONS, 1968, Contrôle de Systèmes Gouvernés pat des Equations aux Dérivées Partielles, Dunod, Paris. [Zbl: 0179.41801] [Google Scholar]
  10. J. LIONS, 1969, Quelques Méthodes de Résolution des Problèmes aux Limites non Linéaires, Dunod, Paris. [Zbl: 0189.40603] [Google Scholar]
  11. J. NEČAS, 1967, Les Méthodes Directes en Théorie des Equations Elliptiques, Editeurs Academia, Prague. [MR: 227584] [Google Scholar]
  12. P. RABINOWITZ, 1968, Existence and nonuniqueness of rectangular solutions of the Benard problem, Arch Rational Mech. Anal., 29, 32-57. [MR: 233557] [Zbl: 0164.28704] [Google Scholar]
  13. R. TEMAM, 1979, Navier-Stokes Equations, North-Holland, Amsterdam. [MR: 603444] [Zbl: 0426.35003] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you